# SDR SWIA202053050

- Difficulty date: August 30, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB CAP AT WS 48.30 IS CRACKED.  C-CHECK RO 10/4/2020.  REMOVED & REPLACED (WITH NEW) RT BATT RIB CAP (P/N: 600-10389-2) AT WS 48.30, REF CRJ 200 SRM & REF BOMBARDIER DWG.
